# SDR CALA2021112902177

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337261322100
- Condition: Cracked
- Location: Fwd Ob
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR ACTUATOR FITTING HAS CRACK INDICATION IN FWD OB HOLE (IN ACT FITTING LAYER) AD RELATED SUPPORT TASK: PER HAECO LCQ N/ R 9296413/30413 GENERATED BY V892444. ACCOMPLISHED REPAIR LT MLG DOOR ACTUATOR FITTING IAW ECRA 5330-0 6886/REO-L23354 REV 1R. REQUIRED DIP PAGES 7484862 & 7485051 CRE ATED. MECH BY V039746 INSP BY V901665.
